English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 9395023      Online Users : 111
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80732


    Title: Free Multipicities and Weak Lattice Constants
    Authors: F. Lee;H.H. Chen
    教師: 陳信雄
    Date: 1984
    Publisher: American Physical Society
    Relation: PHYSICAL REVIEW B, American Physical Society, Volume 30, Issue 5, 1984, Pages 2724-2728
    Keywords: Cluster analysis
    Theoretical study
    Series expansion
    Lattice parameters
    Statistical mechanics
    Network
    Abstract: Lattice constants used in the linked-cluster expansions, called free multiplicites, are given in terms of weak lattice constants for graphs up to nine edges. The procedure of deriving these relations is computerized and can be easily extended to graphs of more edges. The method of singlenumber representation of graphs has been used in the derivation.
    Relation Link: http://www.aps.org/
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80732
    Appears in Collections:[陳信雄 (1997-1998)] 期刊論文
    [物理系] 期刊論文

    Files in This Item:

    File SizeFormat
    30.pdf183KbAdobe PDF350View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback